Alert archive / Iowa / River Flood Warnings in 2018

River Flood Warning 18, NWS Des Moines, IA

May 13, 2018Black Hawk County, Iowa

NWS Des Moines, IA issued this river flood warning at May 13, 2018, 8:58 PM CDT for Black Hawk County, Iowa. It took effect at May 14, 2018, 7:00 PM CDT. It was in force for 118 min.

The area

The outline as issued.

The facts

Issued
May 13, 2018, 8:58 PM CDT (01:58 UTC)
In effect from
May 14, 2018, 7:00 PM CDT
Expired
May 14, 2018, 8:58 PM CDT
In force
118 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
Minor

County Black Hawk County, IA

The radar

The Des Moines radar (KDMX), 141 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cedar River at Cedar Falls (CEDI4). The gauge peaked at 87.79 ft at May 15, 2018, 2:00 AM CDT.

actionminormoderate859005/1405/1505/16
Action stage
85 ft
Minor stage
89 ft
Moderate stage
92 ft
Major stage
94 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05463050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

472 
WGUS43 KDMX 140158
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Des Moines IA
858 PM CDT Sun May 13 2018

...The National Weather Service in Des Moines has issued a Flood 
Warning for all or portions of the following rivers in Iowa...Cedar 
River...

  Affecting the following counties in Iowa...Black Hawk
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC013-150157-
/O.NEW.KDMX.FL.W.0018.180515T0000Z-180516T1800Z/
/CEDI4.1.ER.180515T0000Z.180515T0600Z.180515T1800Z.NO/
858 PM CDT Sun May 13 2018

...Flood Warning in effect until Tuesday afternoon...

The National Weather Service in Des Moines has issued a
* Flood Warning for
  The Cedar River at Cedar Falls, or From the West Fork Cedar 
  River...to the Cedar Falls-Waterloo city limits.
* Until Tuesday afternoon.
* At  7:45 PM Sunday the stage was 87.1 feet, or 0.9 feet below Flood
  Stage.
* Flood Stage is 88.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage Monday evening. Continue rising to 
  88.1 feet, or 0.1 feet above Flood Stage, early Tuesday morning. 
  Then begin falling and go below Flood Stage Tuesday afternoon.


&&

LAT...LON 4256 9238 4251 9245 4258 9255 4262 9255
      4262 9241 4256 9238             

$$
4 follow-up statements
666 
WGUS83 KDMX 140903
FLSDMX

Flood Statement
National Weather Service Des Moines IA
403 AM CDT Mon May 14 2018

...The Flood Warning has been cancelled for all or portions of the 
following rivers in Iowa...West Fork Des Moines River...

  Affecting the following counties in Iowa...Palo Alto...Pocahontas
  
...The Flood Warning continues for all or portions of the following 
rivers in Iowa...Cedar River...West Fork Des Moines River...

  Affecting the following counties in Iowa...Black Hawk...Emmet...
  Humboldt
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC013-150903-
/O.CON.KDMX.FL.W.0018.180515T0000Z-180516T1800Z/
/CEDI4.1.ER.180515T0000Z.180515T0600Z.180515T1800Z.NO/
403 AM CDT Mon May 14 2018

...Flood Warning remains in effect until Tuesday afternoon...

The Flood Warning continues for
  The Cedar River at Cedar Falls, or From the West Fork Cedar 
  River...to the Cedar Falls-Waterloo city limits.
* Until Tuesday afternoon.
* At  3:45 AM Monday the stage was 87.4 feet, or 0.6 feet below Flood
  Stage.
* Flood Stage is 88.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage this evening. Continue rising to 
  88.1 feet, or 0.1 feet above Flood Stage, after midnight tonight. 
  Then begin falling and go below Flood Stage Tuesday afternoon.


&&

LAT...LON 4256 9238 4251 9245 4258 9255 4262 9255
      4262 9241 4256 9238             

$$

IAC063-150903-
/O.CON.KDMX.FL.W.0005.000000T0000Z-180520T0000Z/
/ESVI4.1.ER.180414T1945Z.180430T0000Z.180519T0000Z.NO/
403 AM CDT Mon May 14 2018

...Flood Warning remains in effect until Friday evening...

The Flood Warning continues for
  The West Fork Des Moines River at Estherville, or From the 
  Iowa-Minnesota border...to near Wallingford.
* Until Friday evening.
* At  3:00 AM Monday the stage was 9.7 feet, or 1.7 feet above Flood 
  Stage.
* Flood Stage is 8.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...continue falling and go below Flood Stage Friday 
  evening.
* Impact...At 7.0 feet, Mike Mickelson Park South of Iowa 9 floods. 
  North Riverside Park North of Iowa 9 floods. Backwater from the 
  river causes School Creek to affect the low areas of Valley Drive.

&&

LAT...LON 4326 9483 4350 9491 4350 9485 4326 9471
      4326 9483                       

$$

IAC147-151-140933-
/O.CAN.KDMX.FL.W.0017.000000T0000Z-180515T0202Z/
/EMTI4.1.ER.180513T0400Z.180513T1645Z.180514T0215Z.NO/
403 AM CDT Mon May 14 2018

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The West Fork Des Moines River at Emmetsburg, or From near 
  Graettinger...to Cylinder Creek near West Bend.
* At  3:15 AM Monday the stage was 10.8 feet, or 0.2 feet below Flood
  Stage.
* Forecast...fall to 10.1 feet Tuesday morning.
* Impact...At 11.0 feet, Iowa 4 is threatened in areas near the river
  overpass. The road to the rendering plant is threatened and the 
  road to the sanitary landfill area is closed.

&&

LAT...LON 4309 9475 4326 9483 4326 9471 4294 9444
      4279 9444 4309 9475             

$$

IAC091-150903-
/O.CON.KDMX.FL.W.0016.000000T0000Z-180517T1800Z/
/HBTI4.1.ER.180513T0549Z.180514T1800Z.180516T1800Z.NO/
403 AM CDT Mon May 14 2018

...Flood Warning remains in effect until Wednesday afternoon...

The Flood Warning continues for
  The West Fork Des Moines River at Humboldt, or From Joe Reasoner 
  Dam...to the East Fork Des Moines River.
* Until Wednesday afternoon.
* At  3:15 AM Monday the stage was 10.2 feet, or 0.2 feet above Flood
  Stage.
* Flood Stage is 10.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 10.4 feet, or 0.4 feet above Flood Stage, this 
  afternoon. Then begin falling and go below Flood Stage Wednesday 
  afternoon.
* Impact...At 10.0 feet, Water impacts some homes along Country Club 
  Drive. Sandbagging occurs at the water treatment plant.

&&

LAT...LON 4265 9416 4265 9424 4272 9428 4274 9423
      4272 9420 4265 9416             

$$

Podrazik
867 
WGUS83 KDMX 141548
FLSDMX

Flood Statement
National Weather Service Des Moines IA
1048 AM CDT Mon May 14 2018

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...Cedar River...West Fork Des Moines 
River...

  Affecting the following counties in Iowa...Black Hawk...Humboldt
  
...The Flood Warning continues for all or portions of the following 
rivers in Iowa...West Fork Des Moines River...

  Affecting the following counties in Iowa...Emmet
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC013-151548-
/O.EXT.KDMX.FL.W.0018.180515T0600Z-180516T1200Z/
/CEDI4.1.ER.180515T0600Z.180515T0600Z.180515T1200Z.NO/
1048 AM CDT Mon May 14 2018

...Flood Warning now in effect until Tuesday morning...

The Flood Warning continues for
  The Cedar River at Cedar Falls, or From the West Fork Cedar 
  River...to the Cedar Falls-Waterloo city limits.
* Until Tuesday morning.
* At  9:45 AM Monday the stage was 87.6 feet, or 0.4 feet below Flood
  Stage.
* Flood Stage is 88.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage after midnight tonight.


&&

LAT...LON 4256 9238 4251 9245 4258 9255 4262 9255
      4262 9241 4256 9238             

$$

IAC063-151548-
/O.CON.KDMX.FL.W.0005.000000T0000Z-180520T0000Z/
/ESVI4.1.ER.180414T1945Z.180430T0000Z.180519T0000Z.NO/
1048 AM CDT Mon May 14 2018

...Flood Warning remains in effect until Friday evening...

The Flood Warning continues for
  The West Fork Des Moines River at Estherville, or From the 
  Iowa-Minnesota border...to near Wallingford.
* Until Friday evening.
* At 10:00 AM Monday the stage was 9.6 feet, or 1.6 feet above Flood 
  Stage.
* Flood Stage is 8.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...continue falling and go below Flood Stage Friday 
  evening.
* Impact...At 7.0 feet, Mike Mickelson Park South of Iowa 9 floods. 
  North Riverside Park North of Iowa 9 floods. Backwater from the 
  river causes School Creek to affect the low areas of Valley Drive.

&&

LAT...LON 4326 9483 4350 9491 4350 9485 4326 9471
      4326 9483                       

$$

IAC091-151548-
/O.EXT.KDMX.FL.W.0016.000000T0000Z-180517T1200Z/
/HBTI4.1.ER.180513T0549Z.180514T1330Z.180516T1200Z.NO/
1048 AM CDT Mon May 14 2018

...Flood Warning now in effect until Wednesday morning...

The Flood Warning continues for
  The West Fork Des Moines River at Humboldt, or From Joe Reasoner 
  Dam...to the East Fork Des Moines River.
* Until Wednesday morning.
* At 10:15 AM Monday the stage was 10.3 feet, or 0.3 feet above Flood
  Stage.
* Flood Stage is 10.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...continue falling and go below Flood Stage Wednesday 
  morning.
* Impact...At 10.0 feet, Water impacts some homes along Country Club 
  Drive. Sandbagging occurs at the water treatment plant.

&&

LAT...LON 4265 9416 4265 9424 4272 9428 4274 9423
      4272 9420 4265 9416             

$$
743 
WGUS83 KDMX 142048
FLSDMX

Flood Statement
National Weather Service Des Moines IA
348 PM CDT Mon May 14 2018

...The Flood Warning continues for all or portions of the following 
rivers in Iowa...Cedar River...

  Affecting the following counties in Iowa...Black Hawk
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC013-152047-
/O.CON.KDMX.FL.W.0018.180515T0600Z-180516T1200Z/
/CEDI4.1.ER.180515T0600Z.180515T0600Z.180515T1200Z.NO/
348 PM CDT Mon May 14 2018

...Flood Warning remains in effect until Tuesday morning...

The Flood Warning continues for
  The Cedar River at Cedar Falls, or From the West Fork Cedar 
  River...to the Cedar Falls-Waterloo city limits.
* Until Tuesday morning.
* At  2:45 PM Monday the stage was 87.7 feet, or 0.3 feet below Flood
  Stage.
* Flood Stage is 88.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage after midnight tonight.


&&

LAT...LON 4256 9238 4251 9245 4258 9255 4262 9255
      4262 9241 4256 9238             

$$
424 
WGUS83 KDMX 150158
FLSDMX

Flood Statement
National Weather Service Des Moines IA
858 PM CDT Mon May 14 2018

...The Flood Warning has been cancelled for all or portions of the 
following rivers in Iowa...Cedar River...

  Affecting the following counties in Iowa...Black Hawk
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC013-150228-
/O.CAN.KDMX.FL.W.0018.000000T0000Z-180516T1200Z/
/CEDI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
858 PM CDT Mon May 14 2018

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Cedar River at Cedar Falls, or From the West Fork Cedar 
  River...to the Cedar Falls-Waterloo city limits.
* At  7:45 PM Monday the stage was 87.7 feet, or 0.3 feet below Flood
  Stage.
* Forecast...crest below Flood Stage with a stage of 87.8 feet, or 
  0.2 feet below Flood Stage, after midnight tonight. 


&&

LAT...LON 4256 9238 4251 9245 4258 9255 4262 9255
      4262 9241 4256 9238             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at May 13, 6:36 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, May 13, 6:36 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
636 PM CDT Sun May 13 2018

...Updated for 00z Aviation Discussion...

.SHORT TERM.../Tonight through Monday/
Issued at 327 PM CDT Sun May 13 2018

Elevated convection moved across central Iowa along the MUCAPE
instability gradient.  The high PWATS led to rainfall rates of 1 to
2 inches per hour but fortunately the forward propagation was
sufficient to limit flash flooding potential.  Surface front remains
near the Iowa/Missouri border today although the passing convection
has produced some erratic wind fields despite the location of the
boundary.  The increased mixing behind the convection has also mixed
down drier air and allowed some clearing north of the front.

Another night of active weather is expected as a surge of moisture
pushes into the state.  Guidance is suggesting 850mb flow with
dewpoints in the mid to upper 60s lifting northward overnight with
convective initiation mid to late evening as the low level jet
strengthens.  Models continue to indicate an axis of heavy rainfall
from northeast/east central Iowa eastward into northern Illinois.
Once again, the east portions of the forecast area will most favored
to see heavy rainfall.  There continues to be some concern for flash
flooding given it will be the third night of convection across the
east.  However, the heaviest rainfall has been confined to
relatively narrow corridors the past few night.  Other convection is
expected farther to the west and south near the western axis of the
low level inflow and this will also need to be watch for potential
heavy rainfall.

Residual convection is expected on Monday morning although it should
be diminishing quickly as the low level moisture transport quickly
wanes. Focus then shifts to the next wave pushing toward the state
later in the day.  Location of the surface boundary and associated
warm sector will be important to overall convective threat across
southern Iowa with some suggestion that the boundary remains rather
far to the south.  However, there remains the possibility of surface
based convection in far southern Iowa late in the afternoon with a
variety of severe weather possible.  Once again, north of the front,
any convection will become elevated with hail the main concern with
a secondary from damaging winds.  Temperatures will remain difficult
throughout this entire timeframe depending on frontal placement,
amount of cloud cover and precipitation.

.LONG TERM.../Monday night through Sunday/
Issued at 327 PM CDT Sun May 13 2018

There will be a couple of weak shortwaves push across Iowa between
Monday night. At the surface the quasi-stationary lifts into
southeast Iowa during the day then settles back south of the state
as a surface low rides the frontal boundary, passing to the east in
the evening.  By mid afternoon, strong instability works into
southern Iowa which gradually shift across the southeast third
through the evening.  Sufficient shear will also be present for
strong to severe storms to be present through at least mid evening.
Over this same area, strong theta-e advection and forcing will exist
reinforcing the threat for strong to severe storms.  Deep shear is
somewhat in question so the threat at this point appears to be large
hail and damaging wind.

The forcing quickly shifts east overnight Monday night and we
transition to a weak zonal flow Tuesday into Wednesday.  The far
southeast still is under the influence of the departing surface low
and boundary so there will be some small lingering PoPs mainly
southeast Tuesday but the severe threat will be low.  From Tuesday
night through Friday upper ridging builds over the region.  A short
wave will top the ridge Friday and while there will be some forcing
across MN that will brush western/northern Iowa I have low
confidence in any precip but given the time of year I did keep the
low end PoPs that the model blends had for this time period.

Friday night into the weekend, a deep trough pushes into the west
pushing the upper ridge over us to the east and putting us back in
southwest flow.  A surface low will develop over the Plains while
models vary this far out...some time Friday night through Saturday a
cold front will push across the state.  Showers and thunderstorms
will develop along the boundary and move across the state during
this period.  At this point the favored period is Saturday afternoon
and evening which is when I have the highest PoPs but timing will be
better resolved in the coming days.

&&

.AVIATION.../For the 00Z TAFS through 00Z Monday evening/
Issued at 636 PM CDT Sun May 13 2018

MVFR ceilings over the northern terminals will spread southward
and lower into IFR restrictions or lower at the central Iowa
terminals tonight. Visibilities will be reduced into MVFR or IFR
as well. High confidence that scattered showers and storms will
develop this evening, but only have VCTS with the exception of ALO
where there is high enough confidence to include TSRA. Conditions
are expected to improve into MVFR Sunday morning and while not
reflected in each TAF should improve into VFR in the afternoon.

&&

.HYDROLOGY...
Issued at 327 PM CDT Sun May 13 2018

Minor flooding along the Des Moines river will continue for the
next several days and the flood watch continued for the Cedar
River. We will continue to see several rounds of storms between
tonight and Tuesday so continued monitoring will be required as
stronger storms will produce heavy rainfall. If the heavy rain
falls over already swollen rivers then further action may be
required.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Cogil
LONG TERM...FAB
AVIATION...Ansorge
HYDROLOGY...FAB
Hazardous weather outlook, May 13, 3:42 PM CDT, 5 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
342 PM CDT Sun May 13 2018

IAZ037>039-046>050-057>062-070>075-081>086-092>097-142045-
Hardin-Grundy-Black Hawk-Greene-Boone-Story-Marshall-Tama-Audubon-
Guthrie-Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-
Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-
Ringgold-Decatur-Wayne-Appanoose-Davis-
342 PM CDT Sun May 13 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

A marginal risk for severe storms is forecast this afternoon and
tonight where the main threat will be large hail. Locally heavy
rain is also likely to accompany these storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a slight chance for severe thunderstorms Monday afternoon
and evening. A marginal risk for severe storms exists from highway
20 to highway 30. The main threat will be large hail and damaging
winds as well as heavy rain that may lead to localized flash
flooding.

Additional storm chances are forecast late this week and into
next weekend. However, the severe weather potential will be better
determined in the coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times today and Monday.

IAZ004>007-015>017-023>028-033>036-044-045-142045-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Crawford-Carroll-
342 PM CDT Sun May 13 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

A few isolated non severe thunderstorms are possible by this
evening. Storms may contain locally heavy rain.

River flood warnings remain in effect for portions of the upper
reaches of the Des Moines River. Please refer to our website at
weather.gov/desmoines for further details.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorms are possible Monday into Tuesday with a low threat
for severe weather. Additional storm chances are forecast late
this week and into next weekend. However, the severe weather
potential will be better determined in the coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

FAB

In the hours before

Local storm report, May 13, 4:52 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
452 PM CDT SUN MAY 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     HAIL             4 E DALLAS CENTER       41.69N 93.91W
05/13/2018  E1.00 INCH       DALLAS             IA   TRAINED SPOTTER

            VIA SOCIAL MEDIA. LOCATION ESTIMATED FROM
            RADAR.

&&

ANSORGE
Local storm report, May 13, 5:31 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
531 PM CDT SUN MAY 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     HAIL             4 E DALLAS CENTER       41.69N 93.91W
05/13/2018  E1.00 INCH       DALLAS             IA   TRAINED SPOTTER

            VIA SOCIAL MEDIA. LOCATION ESTIMATED FROM
            RADAR.

1025 AM     HAIL             1 SE ORIENT             41.19N 94.40W
05/13/2018  M0.50 INCH       ADAIR              IA   TRAINED SPOTTER

            SPOTTER REPORTS PEA TO A FEW DIME SIZED HAIL
            STONES FALLING.

0700 AM     HEAVY RAIN       NEWTON                  41.70N 93.05W
05/13/2018  M1.42 INCH       JASPER             IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION NWTI4, NEWTON.

0700 AM     HEAVY RAIN       BROOKLYN                41.73N 92.43W
05/13/2018  M2.08 INCH       POWESHIEK          IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION BRKI4, BROOKLYN.

0700 AM     HEAVY RAIN       3 SW GRINNELL           41.72N 92.73W
05/13/2018  M2.12 INCH       POWESHIEK          IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION GRII4, 3 SW GRINNELL.

0655 AM     HEAVY RAIN       GRINNELL AIRPORT        41.71N 92.73W
05/13/2018  M2.22 INCH       POWESHIEK          IA   AWOS

            AWOS STATION GGI, GRINNELL AIRPORT.

&&

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 2:27 AM CDTSevere Thunderstorm WarningDMXCarroll, Crawford48 min
May 14, 3:07 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Sac32 min

Nearby

River Flood Warnings in Iowa, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.